# SDR ASAA0040094

- Difficulty date: June 30, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Tool Damage
- Location: Fuselage Crown
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SEA - DURING SCHEDULED C-CHECK, THE CROWN SKIN WAS FOUND TO HAVE TOOLING MARK AT BS 1007, 1 INCH FORWARD OF THE DORSAL FIN AFT RIGHT MOUNT BOLT HOLE.  REPAIRED PER EA 5330-01446.  (M)
